# SDR 95ZZZX3092

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4163Q
- Make and model: Doug DC-6A
- Aircraft serial: 43681
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AN55312
- Condition: Defective
- Location: Eng Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH NOTED UNSTEADY TACH GENERATOR REPLACED.
